Programme

You are invited to the running spectacle, which will take place on Saturday, 1st of June until Sunday, 2nd of June in Kranj.

I Feel Slovenia12Run will take place on Sunday, 2nd of June 2024, from 7.00 to 19.00 in the center of Kranj.

SLO12RUN is the first super marathon to be held in the city center, in Slovenia and abroad. The event was organized twice in Trboje (2015 and 2016), since 2019 this event has been moved in the center of Kranj, because we wanted to make the competition more attractive, even more interesting for the spectators, and especially for the competitors.

Many of the famous foreign and Slovene ultrarunners were participated at the past editions of SLO 12RUN: Yiannis Kouros, Patrycja Bereznowska, Ivan Penalba Lopez, Noora Honkala, Nataša Robnik, state record holder for 12 hours (Kranj 2019), Mirko B. Miklič, best score on Spartathlon (Greece) among Slovenes, Neža Mravlje, owner of Slovenian record at 100 km, Marco Bonfiglio, Italian, who set the Italian national record at the first performance of the Slovenian 12 Hour Run (Trboje 2015), Ivan Cudin, three-time Spartathlon winner, American Brenda Carawan, who came second at one of the toughest ultramarathons across the Death Valley (Badwater, USA) in 2017, Andrzej ‘meloniq’ Piotrowski (Poland), Mara Guler (Romania), Marco Visintini (Italy), Pascal Rüeger (Switzerland), Michal Šuľa (Serbia), the winner of SLO12RUN 2022 Uroš Srnec (Slovenia) and many others.

In addition, participants from more than 25 countries competed at the race SLO12RUN. Many of them sucessfully finished this long distance for the first time, and some of them even set personal records.

With the desire to attract even more domestic and foreign ultrarunners to this unique event, we will raise the event to a higher level.

SOME INTERESTING FACTS:

  • national championship for 12h run;
  • antidoping control;
  • along the route will be a grandstand for spectators;
  • livestream;
  • two moderators will take care of the good atmosphere and motivation: Marko Roblek and Niko Rakovec;
  • Saturday, 1st of June – Evening talking event (with Slovene and foreign ultrarunners (Yiannis Kouros);
  • Big exhibition of two legends and pioneers of ultrarunning, great rivals, and even more, two great visionaries – Greek Yiannis Kouros and the legend, the Slovenian Dušan Mravlje (Bar Mitnica, Kranj).

We promise all runners to have an unforgettable running experience in Kranj!

PROGRAMME

Saturday, 1/6/2024


16.30 –

Big exhibition of two legends and pioneers of ultrarunning, great rivals, and even more, two great visionaries – Greek Yiannis Kouros and the legend, the Slovenian Dušan Mravlje (bar Mitnica)
16.30 OFFICIAL OPENING OF THE EXHIBITION
17.30 – 18.30Collecting bib numbers and runner bags
(Layerjeva hiša, Tomšičeva ulica 32, Kranj)
18.30Evening talking event (with Slovene and foreign ultrarunners (Yiannis Kouros);
(Layerjeva hiša, Tomšičeva ulica 32, Kranj)
Sunday, 2/6/2024
Big exhibition of two legends and pioneers of ultrarunning, great rivals, and even more, two great visionaries – Greek Yiannis Kouros and the legend, the Slovenian Dušan Mravlje (ALL DAY), bar Mitnica
6.00 – 6.30Collecting bib numbers and runner bags – Glavni trg, Kranj
(for 6 hours until 12.30 pm)
6.30 – 6.45Last instructions to runners by the organizer
7.00Start of 12h run
13.00 Start of 6h run
19.00Finish of 6h and 12h run
19.30Greetings of the mayor of the city Kranj and the ceremony award (Glavni trg, Kranj)
20.00Dinner (Stari Mayr)